MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ ASPHERIC IOL WITH THE ULTRASERT PRE-LOADED DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ ASPHERIC IOL WITH THE ULTRASERT PRE-LOADED DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number AU00T0
Medical Device Problem Codes Failure to Advance (2524); Appropriate Device Problem Term/Code Not Available (3191); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure the lens get stuck in injector and syringe went over the lens.There was patient contact but no patient harm reported.The reporter is unwilling to provide further information.
 
Additional Manufacturer Narrative
Corrected information provided in a.3.And h.6.(previously reported device codes 2524 and 3191 submitted in error).The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ ASPHERIC IOL WITH THE ULTRASERT PRE-LOADED DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
MDR Report Key12055986
Report Number9612169-2021-00141
Device Sequence Number11600136
Product Code HQL
UDI-Device Identifier00380652394666
UDI-Public00380652394666
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberAU00T0
Device Lot Number21241800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1